# SDR A6WA202205078178

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,206 hours, 37,913 cycles
- System (JASC): 3251 · Steering Unit
- Part: Servo Valve
- Condition: Warning Light
- Component: 31058, 16736
- Component part number: 16736105
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT RECEIVED STEERING INOP CAUTION C/W QRH WOULD NOT RESET, WITH GEAR DOWN IN FLIGHT OR ON GROUND WOULD NOT RESET. EMERGENCY DECLARED, A/C TOWED TO THE GATE ****AIRCRAFT REMOVED FROM SERVICE ***** R2 NOSE LANDING GEAR SERVO VALVE PER AMM 32-51 OPS AND LEAK CHECK GOOD.
